期刊文献+

Stabilization of Nonuniform Euler-Bernoulli Beam with Locally Distributed Feedbacks

Stabilization of Nonuniform Euler-Bernoulli Beam with Locally Distributed Feedbacks
原文传递
导出
摘要 In this article, we study the stabilization problem of a nonuniform Euler-Bernoulli beam with locally distributed feedbacks. Firstly, using the semi-group theory, we establish the well-posedness of the associated closed loop system. Then by proving the uniqueness of the solution of a related ordinary differential equations, we derive the asymptotic stability of the closed loop system. Finally, by means of the piecewise frequency domain multiplier method, we prove that the corresponding closed loop system can be exponentially stabilized by only one of the two distributed feedback controls proposed in this paper.
出处 《Acta Mathematicae Applicatae Sinica》 SCIE CSCD 2012年第1期131-138,共8页 应用数学学报(英文版)
基金 Supported by Funding Project for Academic Human Resources Development in Institutions of Higher Learning Under the Jurisdiction of Beijing Municipality (No. 201102) Beijing Natural Science Foundation (No. 1052007)
关键词 nonuniform Euler-Bernoulli beam linear locally distributed feedback control linear semigroup exponential stability piecewise multiplier method nonuniform Euler-Bernoulli beam, linear locally distributed feedback control, linear semigroup,exponential stability, piecewise multiplier method
  • 相关文献

参考文献2

二级参考文献2

共引文献6

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部